# SDR CA111121010

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,726 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3M
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99105864RX
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE FROM MAIN BASE, THE ACFT SUFFERED A FLAP SYS MALFUNCTION.  THE FLAP SYSTEM CIRCUIT BREAKER POPPED ON FLAP RETRACTION FROM 20 DEGREES TO 10 DEGREES.  THE PILOT FOLLOWED CHECKLIST PROCEDURES BUT THE FLAP CIRCUIT BREAKER POPPED A SECOND TIME.  THE ACFT RETURNED TO BASE AND LANDED SAFELY WITH 10 DEGREES OF FLAP.   AFTER THE ACFT WAS TOWED INTO THE HANGAR AND INSPECTED, IT WAS FOUND THAT THE PRIMARY MOTOR WAS BINDING WITH THE FLAP TRANSMISSION CAUSING THE SYS TO OVERLOAD AND POP THE CIRCUIT BREAKER. THE STANDBY SYS WORKED FINE. THE FLAP ACTUATOR WAS REPLACED AND THE FLAP SYS WAS FUNCTION CHECKED SERVICEABLE.
